このエントリーをはてなブックマークに追加
ID 53923
フルテキストURL
著者
Komatsu, Toru Department of Mathematics Faculty of Science and Technology Tokyo University of Science
抄録
In this paper, we study number fields K with the property that every prime factor of the degree of K remains prime in K. We determine all types of Galois groups of such K up to degree nine and find that Wang's non-existence in cyclic octic case is exceptionally undetermined by our group-theoretic criterion.
キーワード
Inverse Galois theory
prime factorization
発行日
2016-01
出版物タイトル
Mathematical Journal of Okayama University
58巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
159
終了ページ
167
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol58/iss1/8
JaLCDOI